Dimensions of spaces of Siegel cusp forms of degree two and three:
Saved in:
Bibliographic Details
Main Author: Eie, Minking 1952- (Author)
Format: Book
Language:English
Published: Providence, RI American Mathematical Society 1984
Series:American Mathematical Society: Memoirs of the American Mathematical Society 304
Subjects:
Online Access:Inhaltsverzeichnis
Item Description:Volume 50, Number 304 (first of 3 numbers)
Physical Description:VI, 184 S.
ISBN:0821823051

There is no print copy available.

Interlibrary loan Place Request Caution: Not in THWS collection! Indexes